Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On Percocet for stenosis, benecar for BP, finasteride for hair loss, often miss the BP pill, experiencing hair fall rapidly. Cause?

Hi my name is John. In December of 2011 I was diagnosed with stenosis L4 and L5 area. Since then have had 4 sessions of steroid injections , 1 block session and have under gone lambenectemy surgery of L4 ,L5. I also have been taking Percocet . I also take benecar for high blood pressure. I also have been taking finasteride for hair loss. Here recently , past 3 months, I haven t been taking my blood pressure pill faithfully. I ve noticed over the past 3 months that my hair has been falling out at a rapid pace . Could this be from drug interaction, use of Percocet , or not using benecar the right way?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Use of benecar can rarely cause alopecia. Ask your doctor to substitute that drug if possible.U can use minoxidil topical lot to control your hair fall.Fix an appointment to a dermatologist to solve your hair problem.Do not either stop antihypertensive drug suddenly by yourself or take it irregularly.
Answered: Sun, 16 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor